# SDR HEEA107358

- Difficulty date: July 13, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 4,522 hours
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 7630207014057
- Part serial: NA
- Condition: Missing
- Location: Exterior
- Part time: 4,522 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT, OIL LEVEL CHECK FOUND DOOR MISSING.  REPLACED DOOR.
